Pacific Journal of Mathematics

$V$-localizations and $V$-monads. II.

Harvey Wolff

Article information

Source
Pacific J. Math., Volume 63, Number 2 (1976), 579-589.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102867417

Mathematical Reviews number (MathSciNet)
MR0412253

Zentralblatt MATH identifier
0346.18011

Subjects
Primary: 18D20: Enriched categories (over closed or monoidal categories)

Citation

Wolff, Harvey. $V$-localizations and $V$-monads. II. Pacific J. Math. 63 (1976), no. 2, 579--589. https://projecteuclid.org/euclid.pjm/1102867417


Export citation

References

  • [1] G. Almkvist, Fractional categories, Arkiv for Mathematik, 7 (1969), 449-476.
  • [2] M. Bunge, Relative functor categories and categories of algebras, J. of Algebra, 11 (1969), 64-101.
  • [3] E. Dubuc, Kan extensions in enriched category theory, Lecture NotesinMathematics, Vol. 145, Springer-Verlag, Inc., New York, 1970.
  • [4] S. Eilenberg and G. M. Kelly, Closed Categories, Proceedings of the Conference on Categorical Algebra, Springer-Verlag, Berlin, 1966, 421-562.
  • [5] P. Gabriel and U. Oberst, Spektralkategorienund regulare Ringe in Von-Neuman- nschen Sinn, Math. Z., 92 (1966), 389-395.
  • [6] P. Gabriel and M. Zisman, Calculus of Fractions and Homotopy Theory, Springer- Verlag, Berlin, 1967.
  • [7] F. E. J. Linton, Coequalizers in categories of algebras, Lecture Notes in Mathematics, Vol. 80, (Springer-Verlag, 1969).
  • [8] S. MacLane, Categories for the Working Mathematician, Springer-Verlag, New York, 1971.
  • [9] J. P. Meyer, Induced functors on categories of algebras, preprint.
  • [10] H. Schubert, Kategorien, Vols. I and II, Springer-Verlag, Berlin, 1970.
  • [11] R. Street, The formal theory of monads, J. of Pure and Applied Algebra, 2 (1972), 149-168.
  • [12] H. E. Wolff, ^-Localizationsand ^-monads,J. of Algebra, 24 (1973), 405-438.
  • [13] H. E. Wolff, ^-Localizationsand 3^-Kleisli algebras, to appear in Manuscripta Mathematica.
  • [14] H. E. Wolff, ^-Fractionalcategories, to appear in Cahiers de Topologie et Geome- trie Differentielle.

See also

  • Harvey Wolff. {$\ast \ast \&cscrV\ast \ast cscrV$}-localizations and {$\ast \ast &cscrV\ast \ast cscrV$}-monads. I [MR 46 #9144] Algebra 24 1973 405--438.